MathSciNet Relay Station
MathSciNet bibliographic data
MR945011 30D05 (58F08)
Branner, Bodil; Hubbard, John H. The iteration of cubic polynomials. I. The global topology of parameter space. Acta Math. 160 (1988), no. 3-4, 143–206.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement